Volume 16, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
The Novikov conjecture and geometry of Banach spaces

Gennadi Kasparov and Guoliang Yu

Geometry & Topology 16 (2012) 1859–1880
Abstract

In this paper, we prove the strong Novikov conjecture for groups coarsely embeddable into Banach spaces satisfying a geometric condition called Property (H).

Keywords
Novikov conjecture, Banach space
Mathematical Subject Classification 2010
Primary: 19K35, 19K56, 46L80
Secondary: 57R55
References
Publication
Received: 21 February 2010
Revised: 30 March 2011
Accepted: 30 June 2012
Published: 27 August 2012
Proposed: Steve Ferry
Seconded: Ralph Cohen, Yasha Eliashberg
Authors
Gennadi Kasparov
Department of Mathematics
1326 Stevenson Center
Vanderbilt University
Nashville TN 37240
USA
Guoliang Yu
Department of Mathematics
Texas A&M University
College Station TX 77843
USA
Shanghai Center for Mathematical Sciences
Fudan University
Shanghai
China